MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, BOWED, 11X152MM

ONKOS SURGICAL ELEOS; CANAL-FILLING SEGMENTAL STEM, BOWED, 11X152MM
Model Number FB-11152-03M
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain in their thigh.Through an x-ray, it was suspected that there was loosening of the patient's canal-filling segmental stem.The patient underwent a revision surgery on (b)(6), 2023 where the 11x152mm canal-filling bowed segmental stem was revised to a 14x152mm canal-filling bowed segmental stem.During the revision surgery, the following eleos implants were also revised: distal femur, tibial hinge component, distal femur axial pin, male-female midsection, and tibial poly spacer.There were no alleged malfunctions with the distal femur, tibial hinge component, distal femur axial pin, male- female midsection, and tibial poly spacer.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient was experiencing pain in their thigh.Through an x-ray, it was suspected that there was loosening of the patient's canal-filling segmental stem.The patient underwent a revision surgery on (b)(6) 2023 where the 11x152mm canal-filling bowed segmental stem was revised to a 14x152mm canal-filling bowed segmental stem.During the revision surgery, the following eleos implants were also revised: distal femur, tibial hinge component, distal femur axial pin, male-female midsection, and tibial poly spacer.There were no alleged malfunctions with the distal femur, tibial hinge component, distal femur axial pin, male-female midsection, and tibial poly spacer.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING SEGMENTAL STEM, BOWED, 11X152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key16637779
Report Number3013450937-2023-00052
Device Sequence Number12099106
Product Code KRO
UDI-Device IdentifierB278FB1115203M0
UDI-PublicB278FB1115203M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFB-11152-03M
Device Catalogue NumberFB-11152-03M
Device Lot Number86823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date03/29/2023
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000009E, ELEOS DISTAL FEMUR; P/N 25001070E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N KSP11100E, ELEOS STEM EXTENSION; P/N TB-2204E-01M, ELEOS TIBIAL BASEPLATE; P/N TB-TSCRW-01M, ELEOS TIBIAL BASEPLATE SCREW; P/N THSMWOS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age17 YR
Patient SexMale